# SDR FDEA201112235440

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5378198422000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE FR 25 TO FR 30 BETWEEN SEAT TRACKS 5L AND 6L 21EA AREAS OF   CORROSION (THRUST PLATES) MAIN CABIN LT SIDE FR 25 THROUGH 30 SEAT TRACKS 5L AND 6L, R & R 5EA THRUST PLATES.
